# SDR GTIA2023010936869

- Difficulty date: January 7, 2023
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N958NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10860
- Aircraft time: 2,059 hours, 858 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD MEGAPHONE INOP-R/R FWD MEGAPHONE IAW CMM 25-65-00
